# SDR F3LA200100012

- Difficulty date: January 26, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: 3002134
- Condition: Corroded
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON RT WING INSPECTION LIGHT HOUSING MATING SURFACE BETWEEN HOUSING AND FUSELAGE SKIN.  REPLACED RT WING INSPECTION LIGHT HOUSING PER SRM 51-30-02.
